Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Gold coloured, bean shaped, soft objects in stool. Any idea what can it be due to?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1993
Answered : 2416 Questions
I have recently found several gold-colored, bean-shaped, soft, objects in my stool. Can you give me any idea
what they are?
Posted Mon, 21 May 2012 in Digestion and Bowels
Answered by Dr. Shainaz Arif Kaware 1 hour later

Thanks for the query.

The several gold colored bean shaped soft objects in stools are more likely to be undigested fatty material from the food. We might be able to confirm this by getting your stools checked under microscope by a laboratory technician (stool routine test).

It is most likely not concerning and very, very unlikely to be associated with colon cancer.

1) Do you have loose stools or have to go for stools more than once in a day?
2) Do you get mild or moderate pain or cramping just at the time of stools?
3) When you flush does the bean shaped objects float on the water?

I may be able to predict if you have any other reasons here if you can write back to the aforementioned questions.

Awaiting your reply.

Take care and Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor